Volume 15, Issue 1 (7-2016)                   JIRSS 2016, 15(1): 29-44 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Cepeda-Cuervo‎ E, Corrales M, Cifuentes‎ ‎ V, Zarate ‎. On Gamma Regression Residuals. JIRSS. 2016; 15 (1) :29-44
URL: http://jirss.irstat.ir/article-1-368-en.html
‎Departamento de Estadi‎‎‎‎‏stica‎, ‎Universidad Nacional de Colombia
Abstract:   (5411 Views)

In this paper, ‎we propose new residuals for gamma regression models, ‎assuming that both mean and shape parameters follow regression structures. The  models are summarized and fitted by applying both classic and Bayesian methods as proposed by Cepeda-Cuervo (2001). The residuals are proposed from properties of the biparametric exponential family of distributions. ‎Simulated and real data sets‎ ‎are analyzed to determine the performance and behavior of the proposed residuals. ‎

Full-Text [PDF 476 kb]   (4514 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2016/08/3 | Accepted: 2016/08/3 | Published: 2016/08/3

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society